MathSciNet Relay Station
MathSciNet bibliographic data
MR227704 (37 #3288) 44.50 (26.00)
Welland, G. V. On the fractional differentiation of a function of several variables. Trans. Amer. Math. Soc. 132 1968 487–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement